# SDR REXA201100590

- Difficulty date: September 16, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 25,315 hours, 22,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK IS CORRODED AT ACCESS HOLE NR 10 (650 BB).  DAMAGE REMOVED FROM FWD CRITICAL AREA IS .003 AND AFT CRITICAL AREA IS .001.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
